U.S. doctors online nowAsk doctors free
GB
A 27-year-old male asked:

can propranolol cause leg pain or dvt?

3 doctor answers5 doctors weighed in
Dr. Afshine Emrani
Cardiology 28 years experience
Yes, no: Propranolol can cause leg pains and leg cramps specially if there is underlying blockage in the arteries of the legs. But it does not cause dvt.
Dr. Shoaib Shafique
Vascular Surgery 34 years experience
No: Very unlikely.
Dr. John Landi
Phlebology 47 years experience
Propranol/leg pain: Propranoloi is a beta blocker and can cause leg cramping and leg and ankle swelling. It is NOT a cause of DVT. If you are concerned about having a DVT then you should have a venous duplex ultrasound which is very accurate in identifying DVT from the groin to lower calves. Also a d- dimer blood test is a simple blood screening test for DVT if negative.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 54-year-old female asked:
2 doctor answers3 doctors weighed in
A 46-year-old female asked:
2 doctor answers4 doctors weighed in
A 27-year-old male asked:
2 doctor answers11 doctors weighed in
A 21-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 11, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.